EconPapers    
Economics at your fingertips  
 

Quadratic Programming

Robert J. Vanderbei
Additional contact information
Robert J. Vanderbei: Princeton University

Chapter Chapter 24 in Linear Programming, 2014, pp 363-378 from Springer

Abstract: Abstract In Chapter 23, we studied a generalization of the linear programming problem in which variables were constrained to take on integer values. In this chapter, we consider a generalization of a different kind. Namely, we shall study the class of problems that would be linear programs except that the objective function is permitted to include terms involving products of pairs of variables. Such terms are called quadratic terms, and the problems we shall study are called quadratic programming problems.

Keywords: Quadratic Programming; Dual Problem; Positive Semidefinite; Efficient Frontier; Quadratic Programming Problem (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4614-7630-6_24

Ordering information: This item can be ordered from
http://www.springer.com/9781461476306

DOI: 10.1007/978-1-4614-7630-6_24

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4614-7630-6_24